# SDR UPS98827015

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4640162502N
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION BLEND OUTS ON FRAME TO CUSP FITTING AT FS 1520 RT SIDE BEYOND SRM LIMITS.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
